# SDR DALA2018092805791

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31936
- Aircraft time: 14,775 hours, 5,480 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3825 PRIMARY OBSERVERS SEAT . F/O O2 MASK WILL NOT TEST. CORRECTIVE ACTION: R/R OBSERVERS OXYGEN MASK STOWAGE BOX PER B737 AMM 35-12. OPS/ LEAK CHECK GOOD. (5127837).
